4 doctors weighed in:

This is my 4th day on Prozac (fluoxetine) & I have this feeling of someone choking me ?

4 doctors weighed in
Dr. Alan Ali
Psychiatry
2 doctors agree

In brief: Prozac (fluoxetine)

Please contact your prescribing physician for further advice.

In brief: Prozac (fluoxetine)

Please contact your prescribing physician for further advice.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. J. Kirk Clopton
Psychiatry
2 doctors agree

In brief: Talk to your doctor

Prozac (fluoxetine) can sometimes increase anxiety which can lead to a choking feeling.
More importantly, ssri's like Prozac (fluoxetine) can cause dystonic reactions like laryngeal spasms which can be serious. I would call your doctor today.

In brief: Talk to your doctor

Prozac (fluoxetine) can sometimes increase anxiety which can lead to a choking feeling.
More importantly, ssri's like Prozac (fluoxetine) can cause dystonic reactions like laryngeal spasms which can be serious. I would call your doctor today.
Dr. J. Kirk Clopton
Dr. J. Kirk Clopton
Thank
Dr. Bassam Amawi
Psychiatry
1 doctor agrees

In brief: Anxiety

It seems u having anxiety symptoms .
U could wait and see if this change or u could as u physician for a different medication like zoloft or lexapro (escitalopram).

In brief: Anxiety

It seems u having anxiety symptoms .
U could wait and see if this change or u could as u physician for a different medication like zoloft or lexapro (escitalopram).
Dr. Bassam Amawi
Dr. Bassam Amawi
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors